MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM I; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM I; PROSTHESIS, HIP
Catalog Number 010000987
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 5 months post implantation due to a dislocation.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified both the explanted head and liner.Bio-debris was noted to the liner.Signs of use were noted to the head in the form of scratches and the liner in the form of gouges.No further evaluation can be made.The provided pictures show the ring separated from the liner, however it is unknown if this happened in vivo from the dislocation or was removed during explant.Review of the device history records identified no deviations or anomalies during manufacturing for the liner.A single undated image reviewed and not submitted to mmi due to the inability to correlate the image with the allegation.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM I
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21315880
Report Number0001825034-2025-00276
Device Sequence Number8564633
Product Code PBI
UDI-Device Identifier00880304989115
UDI-Public(01)00880304989115(17)240815(10)6604631
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2024
Device Catalogue Number010000987
Device Lot Number6604631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale